# SDR ASAA2018123127645

- Difficulty date: December 31, 2018
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 39,784 hours, 11,963 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFT CAB ZONE TEMP LIGHT ILLUMINATES UPON RECALL. GROUNDED - YES. RESET THE AFT CABIN ZONE TEMP CONTROLLER AND ACCOMPLISHED BITS. VERIFIED AFT CABIN TRIM AIR MODULATION VALVE MODULATES, OPS CK GOOD IAW AMM 21-61-00-700-806-002.
